# SDR ABXA9800818

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR25291GR41
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR LATCHING MECHANISM BINDING AND  STICKS IN CLOSED POSITION.  DISASSEMBLED, CLEANED, LUBRICATED AND REASSEMBLED LATCH ASSEMBLY.  OPS CHECKED GOOD.
